Okay so me and my boyfriend had sex the 14th of March and the condom broke and although he pulled out we were still worried we might not be safe. On the 15th I got my period but still wasn't satisfied so I took plan B the night of the 15th. My period was fairly normal, however it is over and I have had very light spotting the day right after my period and I've been Very fatigued and my breasts are tender and I'm worried it is still possible I could be pregnant. Should I be worried? Or is it likely I am not pregnant?
Pregnancy is always possible, but since you had your period and took the plan b pill, it is unlikely. I have taken the plan b pill twice, and both times it made me miserable. I felt very sick, tired, emotional-a mess. The symptoms you listed are most likely side effects from taking the plan b pill. The pill is a very large dose of hormones and it not good for your body, thus you may experience unpleasant side effects.
I agree that they will be side effects of taking Plan B. It makes you really hormonal, because it's a big dose of hormone for your body to deal with.
I was very hormonal for 2 weeks each time I used Plan B. Tired, moody, depressed, crying, back ache, bloating, sore breasts etc.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Mar 2014 • 1 answer
Posted 11 Jun 2014 • 1 answer
Posted 30 Nov 2014 • 1 answer
Posted 21 Sep 2015 • 1 answer
Posted 26 Feb 2016 • 3 answers